Title: Equation-free, effective computation for discrete systems: a time stepper beased approach
Authors: Möller, J ×
Runborg, K
Kevrekidis, P.G
Lust, Kurt
Kevrekidis, I.G #
Issue Date: Mar-2005
Series Title: International Journal of Bifurcation and Chaos vol:15 issue:3 pages:975-996
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science